# SDR REXA2013121102312

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 27,950 hours, 25,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL CUTOUT HOLE LOCATION NR 15, WS 294.048 CORRODED 0.004 INCHES DEEP IN THE NON-CRITICAL REGION.  REPAIRED IAW REO 601R-57-21-030.
